# SDR CALA2015110600897

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 83,180 hours, 8,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CHECK FOUND R2 DOOR EMER SLIDE LT INOPERATIVE.  R2 DOOR EMER SLIDE LIGHT RELAMPED IAW AMM 33-51-04.  OPERATIONS CHECKED NORMAL.
